# SDR SWAA2015111346038

- Difficulty date: September 28, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 67,733 hours, 54,784 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR UPPER CHORD, CRACKED IN UPPER INBD FASTENER HOLE, COMMON TO MLG SUPPORT BEAM AFT FITTING.  REPAIRED CHORD IAW EA.
